# SDR AT0300035

- Difficulty date: November 4, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039251
- Part serial: 96717
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK AT B5-119 FOR EMERGENCY PATH LIGHTING WOULD NOT ILLUMINATE.  REPLACED BATTERY ASSEMBLY, OPS CHECK GOOD.  SUSPECT FUSE AT PIN 10 IS BLOWN.
